# SDR SWAA2021091511042

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140AF FWD EDGE HAS CORROSION / REMOVED CORROSION FROM AFT CARGO FLOOR PANEL 140AF IAW B 737-800 SRM 51-10-02 VERIFIED WITH 10X GLASS EVALUATED DAMAGED REMOVED ORIGINAL 'T' .071' REMOVED .004' REMAINING .067' / REMOVED 15' OF CORROSION OUT OF THE 20' ALLOWED FOUND PANEL TO BE WITHIN LIMITS IAW B 737-800 SRM 53-00-53-1A-1 FIG 102 APPLIED CHEMICAL CONVERSION TO WORKED AREA IAW B 737-800 AMM 51-21-41-370-803
